# SDR LR7A2025092503779

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N407LC
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 17,391 hours, 10,450 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: LS5213
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB5302, FOUND FS902 BULKHEAD OUTBOARD CAP CRACKED AT RBL64, WL216. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-22.    NR#1001307467.
